MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,SKIN SCRUB,WET,STANDARD

Medline Industries, LP MEDLINE; TRAY,SKIN SCRUB,WET,STANDARD
Catalog Number DYND70372
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have two wet skin prep trays, dynd70372, that were not sealed properly.When they were picked up from the shelf to be pulled for an or case the seam split.".
 
Additional Manufacturer Narrative
The customer reported that they had two wet skin prep trays that were not sealed properly and, when they were picked up from the shelf to be pulled for an or case, the seam split.Medline quality received 2 ea of the item for evaluation, and visual inspection was conducted with the provided samples; it was found that the provided samples are not sealed properly.The reported concern was confirmed, as the seam is split.The suspected root cause is a manufacturing issue, the manufacturing site has been notified of this issue, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,SKIN SCRUB,WET,STANDARD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50719508
Report Number1417592-2026-36322
Device Sequence Number10056587
Product Code OJU
UDI-Device Identifier40080196945802
UDI-Public40080196945802
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND70372
Device Lot Number11022100386
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/10/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown